| Model Number |
AO1UV |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Blurred Vision (2137); Halo (2227)
| Date of Event |
08/24/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens remains implanted, therefore, was not physically evaluated.A device history record (dhr) review did not find any non-conformities or anomalies related to this event.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the information provided, the probable cause of this event was due to patient-related factors.
Event or Problem Description
A consumer reported approximately six weeks after implantation of an intraocular lens (iol) into the right eye they experienced blurry vision, glare, and halos.Approximately one month after implantation, the surgeon performed yag and eight months later lasik to correct residual myopia.The consumer reports the procedures have resulted in monovision.In the implanting surgeon¿s opinion, the most likely cause of the event is the unpredictability of effective lens positioning and patient''s expectations.Surgeon reports patient outcome is good.
Additional Manufacturer Narrative
Additional info: a1, g3, g6, h2 corrected info: h6, h10 based on the information provided, the root cause of this event could not be determined.